# SDR DL73E010081

- Difficulty date: January 17, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N376DL
- Make and model: Boeing 737247
- Aircraft serial: 23603
- Aircraft time: 36,182 hours, 30,791 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 654549727
- Condition: Worn
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE INNER SURFACE OF THE LOWER WING SKIN WAS FOUND WORN AT THE BOOST PUMP ACCESS HOLE AT WBL 148.  THE DAMAGE CLEAN UP WAS APPROXIMATELY 1.5 X 1.5 X .061 INCH.  THE DAMAGE WAS REPAIRED PER ERA 396660-14 AT MV.
